# SDR 2002F00762

- Difficulty date: June 5, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- Aircraft time: 69,773 hours, 31,057 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING REAR SPAR WEB WAS CRACKED AT INBOARD AILERON, INBOARD ACTUATOR FITTING W.S 606.20. MAINTENANCE REPAIRED THE SPAR WEB IN ACCORDANCE WITH SRM 57-11-00, FIG 813.
